MAUDE Adverse Event Report: ARTHREX, INC. LNT IMPLANT SYSTEM, 4.75 PEEK SWIVELOCK; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. LNT IMPLANT SYSTEM, 4.75 PEEK SWIVELOCK; NON-DEGRADABLE FIXATN FASTENER
Model Number LNT IMPLANT SYSTEM, 4.75 PEEK SWIVELOCK
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2023, it was reported by an infectious disease facility representative via phone that a patient who underwent surgery on (b)(6) 2023 is now experiencing an infection.An ar-1665psl peek loop 'n' tack¿ tenodesis implant system and an ar-2600sbs-6 speedbridge implant system with peek swivelock anchors were implanted during the surgery.No further information was reported.Additional information requested.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
Additional information received on 11/13/2023: the infectious disease facility representative does not know where the procedure took place or the information of the surgeon.The procedure was performed on the right shoulder, and the arthrex products are still implanted.The infection was identified on (b)(6) 2023 but it's unknown if it's deep or superficial.The infection was treated with a right shoulder arthroscopic and open i&d.Additional information was requested.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint cannot be confirmed.Based on the information provided, the most likely cause for the reported failure may be attributed to a patient-specific event, however, this is just a possible cause as there could be other reasons outside of post-operative noncompliance that contributed to this event.Arthrex did not receive the device for inspection.As a result, an evaluation could not be performed.The directions for use (dfu) for corkscrew®, pushlock®, and swivelock® suture anchors.Section d.Adverse effects.1.Infections, both deep and superficial.2.Foreign body reactions.3.Bioabsorbable only: allergic-like reactions to pla materials (plla, pldla) have been reported.These reactions have sometimes necessitated the removal of the implant.Patient sensitivity to device materials must be considered prior to implantation.

Brand Name
LNT IMPLANT SYSTEM, 4.75 PEEK SWIVELOCK
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18190176
Report Number1220246-2023-08858
Device Sequence Number17951354
Product Code MBI
UDI-Device Identifier00888867367319
UDI-Public00888867367319
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K191226
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLNT IMPLANT SYSTEM, 4.75 PEEK SWIVELOCK
Device Catalogue NumberAR-1665PSL
Device Lot Number15024081
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2023
Supplement Date Received by Manufacturer10/25/2023
12/23/2024
Initial Report FDA Received Date11/22/2023
Supplement Report FDA Received Date02/20/2024
01/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown